BibTeX record journals/siamdm/KawarabayashiSZ04

download as .bib file

@article{DBLP:journals/siamdm/KawarabayashiSZ04,
  author    = {Ken{-}ichi Kawarabayashi and
               Chris Stephens and
               Xiaoya Zha},
  title     = {Orientable and Nonorientable Genera for Some Complete Tripartite Graphs},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {18},
  number    = {3},
  pages     = {479--487},
  year      = {2004},
  url       = {https://doi.org/10.1137/S0895480103429319},
  doi       = {10.1137/S0895480103429319},
  timestamp = {Sat, 25 Apr 2020 13:56:53 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/KawarabayashiSZ04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics